MathSciNet Relay Station
MathSciNet bibliographic data
MR314761 10B20
Schmidt, Wolfgang M. Norm form equations. Ann. of Math. (2) 96 (1972), 526–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement